VOL. 49 · NO. 8 | 2019
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 49 (8), (2019)
No abstract available
Articles
Ricardo Almeida
Rocky Mountain J. Math. 49 (8), 2459-2493, (2019) DOI: 10.1216/RMJ-2019-49-8-2459
KEYWORDS: fractional integral, fractional derivative, Taylor's Theorem, semigroup law, expansion formulas, 26A33, 26A24, 41A58
Rim Bourguiba, Faten Toumi
Rocky Mountain J. Math. 49 (8), 2495-2512, (2019) DOI: 10.1216/RMJ-2019-49-8-2495
KEYWORDS: fractional differential equation, positive solution, integral boundary conditions, Green's function, dependence on a parameter, perturbed term, semipositone, 34A08, 34B27, 34B18, 35G60
John Maxwell Campbell
Rocky Mountain J. Math. 49 (8), 2513-2544, (2019) DOI: 10.1216/RMJ-2019-49-8-2513
KEYWORDS: harmonic number, central binomial coefficient, infinite series, symbolic computation, Gamma function, 33E20, 33B15
Debopam Chakraborty, Anupam Saikia
Rocky Mountain J. Math. 49 (8), 2545-2556, (2019) DOI: 10.1216/RMJ-2019-49-8-2545
KEYWORDS: Continued fraction, period, fundamental unit, 11D09, 11A55, 11R11, 11R27
Wenchang Chu, Emrah Kılıç
Rocky Mountain J. Math. 49 (8), 2557-2569, (2019) DOI: 10.1216/RMJ-2019-49-8-2557
KEYWORDS: Fibonomial coefficient, Lucanomial coefficient, Basic hypergeometric series, $q$-binomial coefficient, well-poised series., 11B39, 05A30, 11B65
Rajendra Dahal, Christopher S. Goodrich
Rocky Mountain J. Math. 49 (8), 2571-2586, (2019) DOI: 10.1216/RMJ-2019-49-8-2571
KEYWORDS: Discrete fractional calculus, convexity, sequential fractional delta difference., 26A51‎, 39A70, ‎39B62, 26A33, 39A12, 39A99.
Nathan S. Feldman, Paul J. McGuire
Rocky Mountain J. Math. 49 (8), 2587-2611, (2019) DOI: 10.1216/RMJ-2019-49-8-2587
KEYWORDS: polynomial approximation, convex polynomial, convex polynomial approximation, Stone-Weierstrass, convex-cyclic, invariant convex set, 41A10, 47A16, ‎46E15
Patrick W. Keef
Rocky Mountain J. Math. 49 (8), 2613-2642, (2019) DOI: 10.1216/RMJ-2019-49-8-2613
KEYWORDS: module, complete discrete valuation ring, totally projective, balanced-projective, valuation, 20K30, 20K21, 16W20
Steven G. Krantz
Rocky Mountain J. Math. 49 (8), 2643-2646, (2019) DOI: 10.1216/RMJ-2019-49-8-2643
KEYWORDS: boundary orbit accumulation point, boundary orbit accumulation set, pseudoconvex, 32H02, 32M99, 32E99
Vipin Kumar, Muslim Malik
Rocky Mountain J. Math. 49 (8), 2647-2668, (2019) DOI: 10.1216/RMJ-2019-49-8-2647
KEYWORDS: Dynamical inclusion, Time scales, Controllability, impulses, 34A60, 34N05, 93B05, 34A37
Soon-Geol Kwon
Rocky Mountain J. Math. 49 (8), 2669-2688, (2019) DOI: 10.1216/RMJ-2019-49-8-2669
KEYWORDS: Two-direction multiwavelets, Condition E, basic regularity conditions, approximation order, sum rule order., 42C15
Zhixue Liu, Tingbin Cao
Rocky Mountain J. Math. 49 (8), 2689-2716, (2019) DOI: 10.1216/RMJ-2019-49-8-2689
KEYWORDS: several complex variables, normal family, total derivative, Shared Values, 32A19, 30D45
Colton Magnant, Chunwei Song, Suman Xia
Rocky Mountain J. Math. 49 (8), 2717-2737, (2019) DOI: 10.1216/RMJ-2019-49-8-2717
KEYWORDS: graph homomorphisms, colored homomorphism, extremal family, 05C60, 05C15, 05A15, 05D99, 51A10
Paul C. Pasles
Rocky Mountain J. Math. 49 (8), 2739-2746, (2019) DOI: 10.1216/RMJ-2019-49-8-2739
KEYWORDS: modular forms, automorphic forms, Poincare series, 11F12, 40A05
Heinrich Raubenheimer, Andre Swartz
Rocky Mountain J. Math. 49 (8), 2747-2754, (2019) DOI: 10.1216/RMJ-2019-49-8-2747
KEYWORDS: regularities, semiregularities, boundary spectrum, MSC, 2010:, 46H05, 46H30, 47A05
J. Rooin, S. Rajabi, M.S. Moslehian
Rocky Mountain J. Math. 49 (8), 2755-2777, (2019) DOI: 10.1216/RMJ-2019-49-8-2755
KEYWORDS: ‎inner product space, Dunkl--Williams inequality, $p$-angular distance, orthogonality, characterization of inner product space., 47A30, 46C15, 26D15.
Mariusz Skalba, Maciej Ulas
Rocky Mountain J. Math. 49 (8), 2779-2789, (2019) DOI: 10.1216/RMJ-2019-49-8-2779
KEYWORDS: Pythagorean triples, Pythagorean triangles, cathetus ratios, Elliptic curves, rational points., 11D25
Zongzhen Xie, Libo Zan, Xiaojin Zhang
Rocky Mountain J. Math. 49 (8), 2791-2808, (2019) DOI: 10.1216/RMJ-2019-49-8-2791
KEYWORDS: $\tau $-rigid module, projective dimension, Tilted algebra, 16G10, 16E10.
Index
Rocky Mountain J. Math. 49 (8), 2809-2819, (2019)
No abstract available
Back to Top